# SDR DALA2025101007405

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 23,677 hours, 8,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND EMER. LIGHTS OUT LEFT OVERWING EXITS. R & R BATTERY PACK M1694 REF B737 AMM 33-51. CK'S GOOD. OK FOR SVC.
